MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP CARDIAC SUCTION TUBE; SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS DLP CARDIAC SUCTION TUBE; SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYPASS
Model Number 10052
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: visual analysis of the returned cannula shows that the tip has separated from the device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use while doing the routine count check, the scrub nurse discovered the soft tip of the cannula had dropped off.It was found within the patient's chest wall.The product was replaced.There was no adverse effect to the patient.
 
Additional Manufacturer Narrative
Investigation: the complaint was confirmed for the tip coming off.It is unknown what may have caused this occurrence.The device history record was reviewed, the review found four individuals in training on the lot, with two performing the tip bonding process.The product passed all required inspection checks, with no non-conformances noted.There were no adverse patient effects as a result of this incidence.Medtronic will continue to monitor for similar future events.If information is provided in the future, a supplemental report will be issued.

Brand Name
DLP CARDIAC SUCTION TUBE
Common Device Name
SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key7613155
Report Number2184009-2018-00015
Device Sequence Number19382021
Product Code DTS
UDI-Device Identifier20613994698319
UDI-Public20613994698319
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K791846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number10052
Device Catalogue Number10052
Device Lot Number2017091193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2018
Initial Date Received by Manufacturer 05/28/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1